CureZone   Log On   Join
Re: Could iodine be responsible for this?
 
Snakeater Views: 61,843
Published: 11 years ago
 
This is a reply to # 1,321,507

Re: Could iodine be responsible for this?


If you get a chance read the Iodine Doc's articles, they recommend 50-100 mg per day for 3-6 months, your currently taking 200 mg which as long as your no having side effects I would continue for 3 months and then taper off the Iodoral to 50mg/day and look to SSKI for continued good health. Your improvements have validated the all the good this forum has achieved.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.438 sec, (1)